# SDR CA081014001

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 6100 · Propeller System
- Part: Shaft
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PW100-0477 CRACKED PROPELLER SHAFT.
